# SDR CA130828010

- Difficulty date: August 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT ENGINE FLAMED OUT ON LANDING DURING APPLICATION OF THRUST REVERSER. ENGINE WAS REPLACED.
